# SDR AWXA200700761

- Difficulty date: June 4, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 71,614 hours, 30,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N8338U25
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - FOUND CRACKED INTERCOSTAL WEB, BS 690, S11L.  REPLACED INTERCOSTAL WEB, BS 690, S11L IAW AWA TASK CARD M1C53606.
